On F-\(\alpha\)-Geraghty Contractions

Jiraporn Janwised, Duangkamon Kitkuan, Pheerachate Bunpatcharacharoen

Abstract


In this paper, we introduce the notion of F-\(\alpha\)-Geraghty contraction type mappings and establish some common fixed point theorems for an admissible pair mappings under the notion of F-\(\alpha\)-Geraghty contractive type in the setting of metric spaces. We give example for support results.

Keywords


F-\(\alpha\)-Geraghty contractions type; Common fixed point

Full Text:

PDF

References


T.M.-K. Abdeljawad, (alpha)-contractive fixed point and common fixed point theorems, Fixed Point Theorem Appl. 2013(2013), DOI: 10.1186/1687-1812-2013-19.

M. Arshad, A. Hussain and A. Azam, Fixed point of ®-Geraghty contraction with application, U.P.B. Sci. Bull., Series A 78(2) (2016), 67 – 78.

R. Baskaran and P.V. Subrahmanyam, A note on the solution of a class of functional equations, Appl. Anal. 22 (1986), 235 – 241.

R. Bellman, Methods of Nonliner Analysis, Vol. II, Academic Press, New York – London (1973).

P.C. Bhakta and S. Mitra, Some existence theorems for functional equations arising in dynamic programming, J. Math. Anal. Appl. 98 (1984), 348 – 362.

M. Geraghty, On contractive mapping, Proc. Amer. Math. Soc. 40 (1973), 604 – 608.

D. Jain, A. Padcharoen, P. Kumam and D. Gopal, A new approach to study fixed point of multivalued mappings in modular metric spaces and applications, Mathematics 4(2016), 51.

A. Padcharoen, D. Gopal, P. Chaipunya and P. Kumam, Fixed point and periodic point results for (alpha)-type F-contractions in modular metric spaces, Fixed Point Theory Appl. 2006(2016), 39.

B. Samet, C. Vetro and P. Vetro, Fixed point theorems for (alpha)-(psi)-contractive type mappings, Nonlinear Anal. 75 (2012), 2154 – 2165.

P. Sumalai, P. Kumam, Y.J. Cho and A. Padcharoen, The (CLRg)-property for coincidence point theorems and Fredholm integral equations in modular metric spaces, European Journal of Pure and Applied Mathematics 10(2) (2017), 238 – 254.

D. Wardowski, Fixed points of a new type of contractive mappings in complete metric spaces, Fixed Point Theory Appl. 2012 (2012), 94.


Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905